# SDR 95ZZZX6533

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N822ER
- Make and model: Beech 76
- Aircraft serial: ME293
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 16402504
- Condition: Cracked
- Location: Mlg Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TINY HAIR LINE FRACTURES ON INBOARD SIDE OF DISC ROTOR.  COULD NOT IDENTIFY THE CAUSE OF THE CRACKS.
